1887

oa South African Family Practice - Medifile : the role of statins in myopathy and their effects in osteoporosis

Volume 47, Issue 9
  • ISSN : 2078-6190

 

Abstract

Extracted from text ... SA Fam Pract 2005;47(9) 14 October 2005; 19(9) EDITORIAL The safety of HMG-Co reductase-inhibitors (statins) is of great interest to clinicians, policy makers and the public. Although myopathy is well documented as a side-effect of the statins, the increase in numbers of patients using this drug class may cause more of these case symptoms to be reported.1 Apart from their effect on the lipid profile, statins have other clinical effects. Some of these effects eg improvement in endothelial function is relatively well documented, but other effects require further studies to prove clinical significance. Animal, in vitro and some observational studies ..

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/mp_safp/47/9/EJC79823
2005-10-01
2016-12-10

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error